Alert archive / New Jersey / Special Weather Statements in 2019
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 17, 2019, 4:48 AM EDT for Atlantic County, New Jersey. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2019, 4:48 AM EDT (08:48 UTC)
- Expired
- Jun 17, 2019, 5:15 AM EDT
- In force
- 27 min
- Issued by
- NWS Philadelphia/Mount Holly
County Atlantic County, NJ
The radar
The Philadelphia radar (KDIX), 47 km from the middle of the area, began a volume at 08:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 8.8 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 803 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 1376 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 206 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.4
The text
As transmitted.
661 WWUS81 KPHI 170848 SPSPHI Special Weather Statement National Weather Service Mount Holly NJ 448 AM EDT Mon Jun 17 2019 NJZ020-022-025>027-170915- Coastal Atlantic-Coastal Ocean-Ocean-Atlantic-Southeastern Burlington- 448 AM EDT Mon Jun 17 2019 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ATLANTIC...SOUTHEASTERN OCEAN AND SOUTHEASTERN BURLINGTON COUNTIES... At 448 AM EDT, a strong thunderstorm was located over Elwood-Magnolia, or 17 miles east of Vineland, moving east at 45 mph. Wind gusts up to 40 mph are possible with this storm. Locations impacted include... Hammonton, Brigantine, Absecon, Egg Harbor City, Tuckerton, Weymouth, Surf City, Port Republic, Pomona, Mays Landing, Elwood-Magnolia, Wading River, Bass River State Forest, Batsto, New Gretna, Beach Haven West, Mystic Island and Manahawkin. If outdoors, consider seeking shelter inside a building. LAT...LON 3945 7478 3963 7480 3971 7411 3944 7429 TIME...MOT...LOC 0848Z 266DEG 38KT 3955 7470 $$ CMS
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 17, 4:04 AM EDT, 44 minutes earlier.
Area forecast discussion, Jun 17, 4:04 AM EDT, 44 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
404 AM EDT Mon Jun 17 2019
.SYNOPSIS...
A quasi-stationary frontal boundary will remain in place across the
northern Mid-Atlantic through much of the upcoming work week.
Several waves of low pressure are expected to develop along this
boundary and pass across the region leading to several rounds of
showers and thunderstorms through late this week. A stronger system
and frontal boundary will pass through the region late Thursday into
early Friday resulting in quieter weather in its wake.
&&
.NEAR TERM /THROUGH TONIGHT/...
This was not the night I was expecting. After the mesoscale
convective system (MCS) moved through the region last evening
(albeit relatively weak owing to poor midlevel lapse rates from
antecedent clouds/precipitation), convection began to develop in
northern Delmarva and southern New Jersey. Then it re-initiated
again a couple hours later. The storms had fairly similar
representation on radar: cores of 50+-dBZ echo to about 20 kft that
were demonstrably capable of producing strong to severe surface
gusts. This made for a busy night, with several warnings issued and
quite a few reports of 50+ mph gusts, especially in the Atlantic
City and Tuckerton areas.
Meanwhile, a decaying MCS upstream is being handled poorly by the hi-
res guidance this morning. Precipitation is reaching northeast
Maryland at this time, albeit in a weakening state. Had to bump PoPs
early this morning for this potential, though did not get too crazy.
Meanwhile, where precipitation occurred earlier and where it is not
occurring now, locally dense fog has developed and will likely
continue off-and-on through early morning. Added mention of this to
the grids.
The morning may have a bit of a lull (depending on what happens to
the upstream MCS...not a sure thing). Thereafter, yet another
perturbation awaits upstream, and its timing is quite favorable for
a round of strong/severe convection this afternoon/evening across
the southern half or so of the CWA. As with Sunday's convective
evolution, two questions are key. (1) Will antecedent
clouds/precipitation mitigate more significant destabilization, as
what appeared to be the case on Sunday? (2) What will the track of
the vort max be (and its position relative to the quasi-stationary
surface front)? The first question will determine the severity of
the convection (and to some degree, the extent). The second question
will determine placement. Hi-res/convection-allowing guidance is
decently similar in depicting the southern half to two-thirds of the
area receiving a strong to potentially severe MCS during the
afternoon/evening. Notably, the HRRR appears more cellular with the
convection, which is plausible if stronger surface heating is
observed. My suspicion, though, is that there will be some effects
from predecessor clouds/precipitation this morning, which may
ultimately contribute to a fast transition of cells to a convective
system.
Models are depicting rather meager buoyancy in the midlevels
(similar to what transpired Sunday), which may mitigate to some
degree a greater severe threat. However, shear looks a little
stronger today, which may counter the potentially poor midlevel
lapse rates to some degree. Additionally, models have been much more
consistent generating strong convection with a fairly strong cold
pool (thanks to fairly steep low-level lapse rates) with today's
event. As a result, think the potential for severe storms today is a
higher than Sunday. Damaging winds appear to be the main threat.
Another clear signal is the more favorable environment for heavy
rainfall. PWs exceeding 2 inches, a stalling boundary, and cold
pools that may regenerate convection on the upshear side all favor
locally excessive rainfall should sustained/vigorous convection
develop and favor training (say, on the southern side of a
convective system). Additionally, upstream rounds of precipitation
may affect the area tonight (hinted at by the WRF and NAM Nest, at
least). For these reasons, have issued a flash flood watch for the
southern two-thirds of the area beginning at noon today and
continuing through tonight.
The temperature forecast is a statistical blend and close to
continuity.
&&
.SHORT TERM /TUESDAY/...
Another day with the unsettled pattern and more scattered
showers and tstms with areas of heavy rains expected. The SPC
day2 outlook has marginal risk for svr tstms across the southern
1/2 - 2/3rds of the CWA. Heavy rains will again be a threat and
the Flash Flood Watch could be extended in time to cover Tuesday.
Temperatures will be close to normal with highs in the low/mid
80s and lows in the low/mid 60s N/W and close to 70 for metro
Philadelphia and across Delmarva.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
The beginning of the long range was modified overnight, but lack
of time precluded many changes after Day3. Minor changes were
made to temps Tue/Wed. Highs will continue to be within a few
degrees of normal while lows will be above normal. Pops were
brought up a bit in the period to align better with nearby
offices. Mostly low likely pops in these periods.
Previous discussion: Global guidance indicates much of the
eastern CONUS will remain in quasi-zonal upper to mid-level flow
through late Thursday with numerous shortwave troughs and
perturbations propagating through the flow during that time. At
the surface, a quasi-stationary frontal boundary will remain in
place across the region generally near the northern part of the
forecast area. This pattern will result in a few rounds of
showers and storms through late Thursday. As typical with this
type of pattern, global scale guidance does not handle the
details of convective evolution of timing very well, neither do
mesoscale model beyond about 24-36 hours. Therefore the timing,
evolution, and strength of showers and storms remains uncertain
through much of the long term at this time. That being said, a
few rounds of convection during this time may bring the potential
for strong to severe thunderstorm and/or flash flooding. The
details on the evolution of the convection will be better
resolved in the short/near term (24-48 hours) time period. By
early Friday, a stronger system looks to push through the region
ahead of a higher amplitude medium wave trough. This will bring
an end to the active period we have ahead of us this week. Some
low chances for showers and/or storms appear to return into the
weekend.
As previously mentioned, most of the area will be in the vicinity of
a weak frontal boundary with southerly to westerly flow along and
south of it. This will result in dewpoints in the upper 60s to
around 70 degrees and temps roughly within a few degrees of normal.
Persistent, although intermittent, cloud cover will moderate temps
such that night time lows will be relatively warm (mostly upper
60s) and daytime highs relatively cool (mostly low 80s) compared
to climatological normals. Honestly not too bad considering the
time of year!
&&
.AVIATION /08Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Today...Patchy fog early. Scattered showers early KILG-KMIV-
KACY. A period of VFR expected this morning in many areas. This
afternoon showers and tstms will impact many of the taf sites
with MVFR/IFR possible. The 12Z tafs will further refine the
details, which are somewhat uncertain attm.
Tonight...Continued impacts of showers/tstms expected to
continue with heavy rains and IFR conditions possible at times.
Outlook...
Tuesday through Friday...An unsettled and stormy pattern is
expected through late week. Mainly VFR conditions are expected
outside any showers and storms, however showers and storms may
briefly lower conditions to sub-VFR at times. Winds generally
from the west or south around 5-10 kts. High confidence on the
overall pattern, but low confidence on timing of precipitation.
&&
.MARINE...
Winds and seas are expected to remain SCA conditions today and
tonight, although seas may touch 5 ft at 44009 for a few hours
early this morning. The trend in both winds and seas will
continue to subside. The main marine hazard today and tonight
will be the possibility of tstms that could contain gusty winds.
SMW products will probably be issued later today and tonight.
Outlook...
Tuesday through Friday night...Sub-advisory conditions are
expected through the outlook period, however seas and winds may
be high in and around scattered showers and thunderstorms
through the period. Seas may build to 4-5 feet Thursday night.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch from noon EDT today through late tonight for
PAZ060-061-070-071-101>106.
NJ...Flash Flood Watch from noon EDT today through late tonight for
NJZ009-010-012>023-025>027.
DE...Flash Flood Watch from noon EDT today through late tonight for
DEZ001>004.
MD...Flash Flood Watch from noon EDT today through late tonight for
MDZ008-012-015-019-020.
MARINE...None.
&&
Synopsis...O'Hara/Staarmann
Near Term...CMS
Short Term...O'Hara
Long Term...O'Hara/Staarmann
Aviation...O'Hara/Staarmann
Marine...CMS/O'Hara/StaarmannHazardous weather outlook, Jun 17, 4:07 AM EDT, 41 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 407 AM EDT Mon Jun 17 2019 NJZ009-010-012-013-015-020-PAZ060-061-103-105-106-180815- Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer-Ocean-Berks- Lehigh-Western Montgomery-Upper Bucks-Lower Bucks- 407 AM EDT Mon Jun 17 2019 ...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Several chances of showers and storms exist through Friday. Flooding may become more of a problem with time across the area should repeated rounds of storms affect the area. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ001-007-008-PAZ054-055-062-180815- Sussex-Warren-Morris-Carbon-Monroe-Northampton- 407 AM EDT Mon Jun 17 2019 This Hazardous Weather Outlook is for northern New Jersey, east central Pennsylvania and northeast Pennsylvania. .DAY ONE...Today and tonight. Storms are expected this afternoon and tonight. Instances of flash flooding are possible in the areas of heaviest rainfall. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Several chances of showers and storms exist through Friday. Flooding may become more of a problem with time across the area should repeated rounds of storms affect the area. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ024-025-180815- Delaware Beaches-Atlantic Coastal Cape May-Coastal Atlantic- 407 AM EDT Mon Jun 17 2019 ...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for southern Delaware and southern New Jersey. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. There is a chance of severe storms this afternoon and evening, with the main risk being damaging winds. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Several chances of showers and storms exist through Friday. Flooding may become more of a problem with time across the area should repeated rounds of storms affect the area. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001>003-MDZ008-012-015-019-020-NJZ016>019-021>023-027-PAZ070-071- 101-102-104-180815- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Salem-Gloucester-Camden-Northwestern Burlington-Cumberland- Atlantic-Cape May-Southeastern Burlington-Delaware-Philadelphia- Western Chester-Eastern Chester-Eastern Montgomery- 407 AM EDT Mon Jun 17 2019 ...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, southern New Jersey and southeast Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. There is a chance of severe storms this afternoon and evening, with the main risk being damaging winds. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Several chances of showers and storms exist through Friday. Flooding may become more of a problem with time across the area should repeated rounds of storms affect the area. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ014-026-180815- Eastern Monmouth-Coastal Ocean- 407 AM EDT Mon Jun 17 2019 ...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Several chances of showers and storms exist through Friday. Flooding may become more of a problem with time across the area should repeated rounds of storms affect the area. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-180815- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 407 AM EDT Mon Jun 17 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and tonight. There is a chance for severe storms this afternoon and evening, with the main risk being strong wind gusts. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. CMS
In the hours before
Special weather statement, Jun 17, 1:01 AM EDT, 3 hours 47 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
101 AM EDT Mon Jun 17 2019
NJZ016-017-021-022-170530-
Salem-Cumberland-Atlantic-Gloucester-
101 AM EDT Mon Jun 17 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ATLANTIC...NORTHERN
CUMBERLAND...EAST CENTRAL SALEM AND SOUTHEASTERN GLOUCESTER
COUNTIES...
At 101 AM EDT, a strong thunderstorm was located near Olivet, or 9
miles north of Bridgeton, moving east at 40 mph.
Wind gusts up to 40 mph are possible with this storm.
Locations impacted include...
Vineland, Millville, Hammonton, Clayton, Buena, Woodstown, Alloway,
Newfield, Elmer, Shiloh, Franklinville, Olivet, Malaga, Seabrook
Farms, South Vineland, Rosenhayn, Folsom, Collings Lakes and
Centerton.
If outdoors, consider seeking shelter inside a building.
LAT...LON 3941 7486 3947 7534 3965 7533 3964 7491
3961 7488 3964 7484 3964 7480
TIME...MOT...LOC 0501Z 275DEG 37KT 3956 7524
CMSSpecial weather statement, Jun 17, 1:41 AM EDT, 3 hours 7 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 141 AM EDT Mon Jun 17 2019 NJZ020-022-027-170615- Ocean-Atlantic-Southeastern Burlington- 141 AM EDT Mon Jun 17 2019 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ATLANTIC AND SOUTHEASTERN BURLINGTON COUNTIES... At 141 AM EDT, a strong thunderstorm was located over Elwood-Magnolia, or 15 miles northeast of Vineland, moving east at 40 mph. Wind gusts up to 50 mph are possible with this storm. Locations impacted include... Hammonton, Egg Harbor City, Weymouth, Port Republic, Bass River State Forest, Batsto, Elwood-Magnolia, New Gretna, Wading River, Mystic Island and Folsom. If outdoors, consider seeking shelter inside a building. LAT...LON 3951 7483 3964 7483 3967 7437 3953 7437 TIME...MOT...LOC 0541Z 267DEG 33KT 3956 7473 CMS
Special weather statement, Jun 17, 1:59 AM EDT, 2 hours 49 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
159 AM EDT Mon Jun 17 2019
NJZ020-022-025>027-170630-
Coastal Atlantic-Coastal Ocean-Ocean-Atlantic-Southeastern
Burlington-
159 AM EDT Mon Jun 17 2019
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ATLANTIC...SOUTH
CENTRAL OCEAN AND SOUTHEASTERN BURLINGTON COUNTIES...
At 159 AM EDT, a strong thunderstorm was located over Port Republic,
or 13 miles north of Atlantic City, moving east at 35 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Egg Harbor City, Tuckerton, Surf City, Port Republic, Bass River
State Forest, New Gretna, Wading River, Beach Haven West and Mystic
Island.
If outdoors, consider seeking shelter inside a building.
LAT...LON 3942 7409 3952 7460 3963 7456 3967 7400
3952 7401
TIME...MOT...LOC 0559Z 270DEG 31KT 3955 7447
CMSSpecial weather statement, Jun 17, 3:02 AM EDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
302 AM EDT Mon Jun 17 2019
NJZ013-014-026-170715-
Eastern Monmouth-Coastal Ocean-Western Monmouth-
302 AM EDT Mon Jun 17 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MONMOUTH COUNTY...
At 302 AM EDT, a strong thunderstorm was located over Allenwood, or 7
miles southwest of Asbury Park, moving east at 35 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Asbury Park, Tinton Falls, Manasquan, Point Pleasant Beach,
Mantoloking, Allenwood, Collingwood Park, Ramtown, Point Pleasant,
Neptune City, Brielle, Spring Lake Heights, Bradley Beach, Spring
Lake, Avon-By-the-sea, Sea Girt, Bay Head, Interlaken, Deal and
Allenhurst.
LAT...LON 4026 7396 4013 7397 4003 7399 4007 7410
4014 7411 4010 7414 4011 7415 4022 7415
TIME...MOT...LOC 0702Z 266DEG 32KT 4014 7409
CMSLocal storm report, Jun 17, 4:34 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
434 AM EDT MON JUN 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 AM TSTM WND GST BEACH HAVEN 39.56N 74.25W
06/17/2019 M72 MPH OCEAN NJ MESONET
PRIVATE WEATHER STATION.
&&
CMSSpecial weather statement, Jun 17, 4:48 AM EDT, 0 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 448 AM EDT Mon Jun 17 2019 NJZ020-022-025>027-170915- Coastal Atlantic-Coastal Ocean-Ocean-Atlantic-Southeastern Burlington- 448 AM EDT Mon Jun 17 2019 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ATLANTIC...SOUTHEASTERN OCEAN AND SOUTHEASTERN BURLINGTON COUNTIES... At 448 AM EDT, a strong thunderstorm was located over Elwood-Magnolia, or 17 miles east of Vineland, moving east at 45 mph. Wind gusts up to 40 mph are possible with this storm. Locations impacted include... Hammonton, Brigantine, Absecon, Egg Harbor City, Tuckerton, Weymouth, Surf City, Port Republic, Pomona, Mays Landing, Elwood-Magnolia, Wading River, Bass River State Forest, Batsto, New Gretna, Beach Haven West, Mystic Island and Manahawkin. If outdoors, consider seeking shelter inside a building. LAT...LON 3945 7478 3963 7480 3971 7411 3944 7429 TIME...MOT...LOC 0848Z 266DEG 38KT 3955 7470 CMS
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 9:10 PM EDT | Special Weather Statement | PHI | Cumberland | 35 min |
| Jun 16, 9:17 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland | 28 min |
| Jun 16, 9:24 PM EDT | Special Marine Warning | PHI | 18 min | |
| Jun 16, 9:33 PM EDT | Special Weather Statement | PHI | Salem | 27 min |
| Jun 16, 9:38 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Cumberland | 33 min |
| Jun 16, 9:55 PM EDT | Special Marine Warning | PHI | 50 min | |
| Jun 16, 10:10 PM EDT | Special Weather Statement | PHI | Atlantic | 35 min |
| Jun 17, 12:31 AM EDT | Special Weather Statement | PHI | Salem | 29 min |
| Jun 17, 1:01 AM EDT | Special Weather Statement | PHI | Gloucester | 29 min |
| Jun 17, 1:09 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cumberland, Gloucester, Salem | 36 min |
| Jun 17, 1:26 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic | 31 min |
| Jun 17, 1:27 AM EDT | Special Marine Warning | PHI | 48 min | |
| Jun 17, 1:41 AM EDT | Special Weather Statement | PHI | Atlantic | 34 min |
| Jun 17, 1:59 AM EDT | Special Weather Statement | PHI | Atlantic | 31 min |
| Jun 17, 2:02 AM EDT | Special Marine Warning | PHI | 58 min | |
| Jun 17, 2:07 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 23 min |
| Jun 17, 2:35 AM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 40 min |
| Jun 17, 3:02 AM EDT | Special Weather Statement | PHI | Monmouth | 13 min |
| Jun 17, 3:06 AM EDT | Special Marine Warning | PHI | 54 min | |
| Jun 17, 3:51 AM EDT | Flash Flood Watch | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 47 hr |
| Jun 17, 6:48 PM EDT | Special Weather Statement | PHI | Gloucester | 42 min |
| Jun 16, 9:03 PM EDT | Special Weather Statement | PHI | New Castle | 27 min |
| Jun 17, 4:24 PM EDT | Special Weather Statement | PHI | Sussex | 36 min |
| Jun 17, 4:54 PM EDT | Special Weather Statement | PHI | Sussex | 36 min |
| Jun 17, 6:13 PM EDT | Areal Flood Advisory | PHI | New Castle | 2 hr |
| Jun 17, 5:46 PM EDT | Special Weather Statement | PHI | Talbot | 44 min |
Nearby
Special Weather Statements in New Jersey, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.